advertisement
Question
Posted by: Frustrated | 2003/02/27

Erectile disfunction

Hi Doctor,

i am a 47 year old male who has been on antidepressants for the last 15 years. I have never in the past had a problem sexually, however the past year or so it takes me a while to get an erection, i do not wake up in the morning with the normal " morning glory". I also have hih blood pressure for which i take Taka and Lipitor for Colestral. I do have quite a bit of stress at work.

This problem is causing ructions between my girlfreind and myself as she believes that i am not interested in her anymore !!

Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Frustrated, you didn’t say which antidepressant you are taking. The impotency might be due to the antidepressant, high blood pressure, stress or age. The best would probably be to see your doctor for a full physical and if nothing’s found to be wrong, to either try a different antidepressant or maybe something like Viagra®. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement